Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: Paul G. Goerss and John F. Jardine
Title: Simplicial homotopy theory
Additional book information: Progress in Mathematics, vol. 174, Birkhauser-Verlag, Basel, 1999, xv + 510 pp., ISBN 3-7643-6064-X, $69.95

References [Enhancements On Off] (What's this?)


Review Information:

Reviewer: Brayton Gray
Affiliation: University of Illinois at Chicago
Email: brayton@uic.edu
Journal: Bull. Amer. Math. Soc. 38 (2001), 217-220
Published electronically: December 27, 2000
Review copyright: © Copyright 2000 American Mathematical Society